# SDR UIEA2012081400360

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 59,983 hours, 10,617 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 THRUST REVERSER ACCESS DOOR WAS FOUND OPEN AND DAMAGED.  ACCOMPLISHED A TIME LIMITED REPAIR IAW EO 4478A227 PART 1.
